Vol. 8, No. 1, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the Picard number of K3 surfaces over number fields
1–17

François Charles

Adèle residue symbol and Tate's central extension for multiloop Lie algebras
19–52

Oliver Braunling

On the number of cubic orders of bounded discriminant having automorphism group $C_3$, and related problems
53–88

Manjul Bhargava and Ariel Shnidman

Polynomial bounds for Arakelov invariants of Belyi curves
89–140

Ariyan Javanpeykar

Appendix: Peter Bruin

The radius of a subcategory of modules
141–172

Hailong Dao and Ryo Takahashi

A generalized Bogomolov–Gieseker inequality for the three-dimensional projective space
173–190

Emanuele Macrì

$(\varphi,\Gamma)$-modules over noncommutative overconvergent and Robba rings
191–242

Gergely Zábrádi

The Tannakian formalism and the Langlands conjectures
243–256

David Kazhdan, Michael Larsen and Yakov Varshavsky